Doctor insights on:
Lip twitch /tachycar: Please f/u with doc today and get EKG. May be too much caffeine/ energy drinks, electrolyte abnormality potassium, calcium , magnesium. May be hypo/hyperparathyroidism causing electrolyte abnormality or thyroid disease ( check TSH/T4).Rarely could be lyme, or MS or postura ltachycardia syndrome. F/U w/ doc today ...Read more
9yo w/bre. Reduded Abilify (aripiprazole) from 15 to 10mg. Noticed small lip twich-could this be bre or from reducing abilify-no tx dx?
Lip twitch: Any lip twitch while taking or weaning from Abilify (aripiprazole) needs to be seen and evaluated by the md who wrote the prescription, see your psychiatrist/neurologist for evaluation, try some Benadryl for now 1-2teaspoons a day but see your prescribing doctor as soon as you can. ...Read moreSee 1 more doctor answer
LikelyMuscleFatigue: A very high likelihood that this is a very short lived condition it is unlikely to be anything serious. ...Read more
Raynaud's symptoms?: Raynaud's phenomenon usually affects the fingers and toes, but has been known to affect also the nose, ears, nipples, and lips. The treatment should be the same, identifying the triggers and avoiding the triggers. Auto-immune disorders, drug side effects, occupational situations, and other causes can be treated if they are causing raynaud's phenomenon. ...Read more
Yes and no: During active growth, birth to the end of skeletal and soft tissue maturation, the lips do grow, in relation to the jaw to which they are attached. As one passes through their third or fourth decade, tissue fluid and particularly tissue elasticity are lost and the lips actually thin or "recede". Look at aged people and you will notice wrinkling & a more sunken appearance to the middle of the face. ...Read more